# SDR SWIA201334373

- Difficulty date: July 21, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 25,270 hours, 15,405 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR BEAM CRACKED.  C-CHECK REPAIRED FS 280.0 FLOOR BEAM AT RBL 12 & LBL 12 IAW REO.
